Follow
Liviu Horia Popescu
Liviu Horia Popescu
Verified email at uoradea.ro
Title
Cited by
Cited by
Year
Exponential dichotomy roughness on Banach spaces
LH Popescu
Journal of mathematical analysis and applications 314 (2), 436-454, 2006
932006
Exponential dichotomy roughness and structural stability for evolution families without bounded growth and decay
LH Popescu
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 935-947, 2009
182009
A topological classification of linear differential equations on Banach spaces
LH Popescu
Journal of Differential Equations 203 (1), 28-37, 2004
182004
Hyperbolic sequences of linear operators and evolution maps
L Barreira, LH Popescu, C Valls
Milan Journal of Mathematics 84 (2), 203-216, 2016
162016
Admissible Banach function spaces for linear dynamics with nonuniform behavior on the half-line
N Lupa, LH Popescu
Semigroup Forum 98, 184-208, 2019
112019
On admissible perturbations for exponential dichotomy
O Méndez, LH Popescu
Journal of mathematical analysis and applications 337 (1), 425-430, 2008
112008
R-Separated spaces
L Popescu
Balkan Journal of Geometry and Its Applications 6 (2), 81-88, 2001
92001
A complete characterization of exponential stability for discrete dynamics
N Lupa, LH Popescu
Journal of Difference Equations and Applications 23 (12), 2072-2092, 2017
82017
Inner separation structures for topological spaces.
O Mendez, LH Popescu, ED Schwab
Balkan Journal of Geometry and its Applications (BJGA) 13 (2), 59-65, 2008
82008
Nonuniform exponential behavior via evolution semigroups
L Barreira, LH Popescu, C Valls
Mathematika 66 (1), 15-38, 2020
72020
Admissible Banach function spaces and nonuniform stabilities
N Lupa, LH Popescu
Mediterranean Journal of Mathematics 17 (4), 105, 2020
52020
Banach function spaces and Datko-type conditions for nonuniform exponential stability of evolution families
N Lupa, LH Popescu
preprint, 2016
32016
Nonautonomous dynamics with discrete time and topological equivalence
L Barreira, LH Popescu, C Valls
Zeitschrift für Analysis und ihre Anwendungen 35 (1), 21-39, 2015
32015
Trichotomy and topological equivalence for evolution families
LH Popescu, T Vesselenyi
Bulletin of the Belgian Mathematical Society-Simon Stevin 18 (4), 679-694, 2011
32011
Topological classification and structural stability of strongly continuous groups
LH Popescu
Integral Equations and Operator Theory 79, 355-375, 2014
22014
Topological classification of certain types of trichotomic equations on a Banach space
LH Popescu
Preprint Series in Mathematics, West University of Timisoara, 1-8, 2005
22005
GENERALIZED EXPONENTIAL BEHAVIOR AND TOPOLOGICAL EQUIVALENCE.
L Barreira, LH Popescu, C Valls
Discrete & Continuous Dynamical Systems-Series B 22 (8), 2017
12017
Robustness of exponential behavior in Banach spaces
L Barreira, LH Popescu, C Valls
Periodica Mathematica Hungarica 75, 80-95, 2017
2017
Nonuniform exponential behaviour and topological equivalence
L Barreira, LH Popescu, C Valls
Glasgow Mathematical Journal 58 (2), 279-291, 2016
2016
Exponential behavior in Banach spaces: robustness of trichotomies in discrete time
L Barreira, LH Popescu, C Valls
Periodica Mathematica Hungarica 68 (2), 207-221, 2014
2014
The system can't perform the operation now. Try again later.
Articles 1–20